# SDR UALA2009052901544

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011A
- Part serial: N2469
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPIRATOR LEAKS.  DAMAGED BARREL.  REPLACED ASPIRATOR.
